# SDR ASAA2016110918629

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,104 hours, 11,830 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE AT CRUISE VTK LNAV & VNAV DISENGAGED. QRH FOLLOWED & FMC RESTORED. CONTINUED & DIDN'T HAPPEN AGAIN.  ACFT GROUNDED. CYCLED POWER AT FMC. VERIFIED OPS RESTORED FOR BOTH FMC'S IAW FIM 34-61 TASK 836.
